# SDR DALA2016050103623

- Difficulty date: April 29, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 820-840 UPON REMOVEL OF TRANSITION PANEL.  INTERCOSTAL HAS CORROSION ON LOWER FLANGE THAT ATTACHES TO SKIN.  LOCATED BETWEEN LT STR 27 AND LT STR 28.  FOUND TO BE OUT OF LIMITS.  R & R INTERCOSTAL IAW SRM.
